I am sorry that you had a rough day yesterday...I used to have panic attacks over random things such as this as well, and it can wear you out!
I hope that today is better for you.
I think that you need to consult your doctor about
ion. Most A/D medication can't be stoppen and started again, becaust there needs to be a level, consistent amount of it in the body to work effectively...here is something I pulled off a medication site:Take amitriptyline exactly as prescribed by your doctor. Do not take in larger or smaller amounts or for longer than recommended. Follow the directions on your prescription label.
I hope that you and your doctor can determine what course of action will be best for you, and if maybe you need to make a switch.
Good luck, and know that we are always here to support and encourage you!
"Courage is not the abscence of fear, it is feeling afraid and doing it anyway!"
"It is when we are most lost that we sometimes find our truest friends"
Panic Syndrome recovery due to CBT